skin-hair-icon

Reducing pimples

Hy doctor, as I was under the treatment for pimples n scars on my face 2 months back.. The doctor had suggested me 2 apply cetaphil moisturizing lotion n then retino a micro cream and a tablet isotone 10mg.. And by now the coarse has been completed fo 2 months... Can I stop d application of cream n lotion on my face???? I am scared dat wr d pimples arise again on my face when I stop dng so.. Pls suggested !!
views-icons 80 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Reducing pimples

doctor profile image
Dr. Nirupama Parwanda Delhi | Dermatologist
Answered
Thanks for your query. Acne is a very common condition seen during 13 to 25/26 years of age. You being 20 yrs old are still prone to acne for a few years. I would suggest you to visit your dermatologist for follow-up that will help him or her assess your condition and advise you further course of treatment. Isotretinoin 10 mg might have to be given for a few more months so as to decrease the chances of relapse. If it is not possible for you to consult your Dermat, you should continue applying Retino twice a week for a couple of months and then once a week for 4 months this would decrease the chances for you getting new pimples.
Next Steps
Re-visit your Dermatologist for further assessment and guidance about your Acne treatment.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ujjwala Verma Delhi | Dermatologist
Answered
Better to stay in follow -up with dermatologist.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO